# SDR DALA2017090806744

- Difficulty date: September 7, 2017
- Submitted: September 8, 2017
- Operation: Air carrier
- Aircraft: N953DL
- Make and model: Doug MD-88
- Aircraft serial: 49884
- Aircraft time: 72,630 hours, 53,630 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SILL CORRODED AT THE LOWER ZEE ANGLE NEAR FWD AND AFT DOOR STOPS. REPAIRED IAW ER/A 561446-14.
